HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 337


:
SearchDetail

Previous page 1 2 3 4 5 6 7 8 9 10 11 Next page 

31 On the weighted rearrangement of functions and degenerate nonlinear elliptic equations / ANDO, Hiroshi,HORIUCHI, Toshio -- College of Science, Ibaraki University2012 Mathematical journal of Ibaraki University Vol.44 p.17-31 雑誌掲載論文
32 Liouville type theorem associated with the wave equation / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2011 Mathematical journal of Ibaraki University Vol.43 p.51-64 雑誌掲載論文
33 Caloric morphisms between different radial metrics on semi-euclidean spaces of same dimension / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2011 Mathematical journal of Ibaraki University Vol.43 p.13-41 雑誌掲載論文
34 The semistar operations on certain Pruefer domain / MATSUDA, Ryuki -- College of Science, Ibaraki University2011 Mathematical journal of Ibaraki University Vol.43 p.1-12 雑誌掲載論文
35 Some results on a conjecture regarding Mori domain / Habte GEBRU -- College of Science, Ibaraki University2011 Mathematical journal of Ibaraki University Vol.43 p.43-50 雑誌掲載論文
36 On polynomial ascent and descent semistar operations on an integral domain / OKABE, Akira -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2010 Mathematical journal of Ibaraki University Vol.42 p.3-16 雑誌掲載論文
37 Note on g-monoids / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2010 Mathematical journal of Ibaraki University Vol.42 p.17-41 雑誌掲載論文
38 A lower bound of nilpotency class of the group of self-homotopy classes / OSHIMA, Hideaki -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2010 Mathematical journal of Ibaraki University Vol.42 p.1-2 雑誌掲載論文
39 Note on localizing systems and Kronecker function rings of semistar operations / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2009 Mathematical journal of Ibaraki University Vol.41 p.15-38 雑誌掲載論文
40 On generalized divisorial semistar operations on integral domains / OKABE, Akira -- Department of Mathematics, Faculty of Science, Ibaraki UniversityMay-2009 Mathematical journal of Ibaraki University Vol.41 p.1-13 雑誌掲載論文

Previous page 1 2 3 4 5 6 7 8 9 10 11 Next page